EconPapers    
Economics at your fingertips  
 

Generalized Hyperbolic Distributions and Brazilian Data

José Fajardo () and Aquiles de Farias ()

No 52, Working Papers Series from Central Bank of Brazil, Research Department

Abstract: The aim of this paper is to discuss the use of the Generalized Hyperbolic Distributions to fit Brazilian assets returns. Selected subclasses are compared regarding goodness of fit statistics and distances. Empirical results show that these distributions fit data well. Then we show how to use these distributions in value at risk estimation and derivative price computation.

Date: 2002-09
References: View complete reference list from CitEc
Citations: View citations in EconPapers (39)

Downloads: (external link)
https://www.bcb.gov.br/content/publicacoes/WorkingPaperSeries/wps52.pdf (application/pdf)

Related works:
Journal Article: Generalized Hyperbolic Distributions and Brazilian Data (2004) Downloads
Working Paper: Generalized Hyperbolic Distributions and Brazilian Data (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bcb:wpaper:52

Access Statistics for this paper

More papers in Working Papers Series from Central Bank of Brazil, Research Department
Bibliographic data for series maintained by Rodrigo Barbone Gonzalez ().

 
Page updated 2025-04-03
Handle: RePEc:bcb:wpaper:52